# SDR COMA9960471

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG SULFURIC SMELL IN AIRCRAFT.  DEFERRED LEFT HAND AIR CONDITIONING SYSTEM.
